# SDR FDEA201806181523

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 83,279 hours, 20,926 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE BEADED DOUBLER AT XOS 613 FOUND CRACK. REPAIR CARRIED OUT ON BEADED DOUBLER AT STA XOS 613 AS PER SRM 57-40-02-2R FIG 203 REPAIR 15. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
